Follow
Roberto Pagaria
Roberto Pagaria
Research associate at Bologna University
Verified email at unibo.it - Homepage
Title
Cited by
Cited by
Year
Orlik-Solomon type presentations for the cohomology algebra of toric arrangements
F Callegaro, M D’Adderio, E Delucchi, L Migliorini, R Pagaria
Transactions of the American Mathematical Society 373 (3), 1909-1940, 2020
282020
Combinatorics of toric arrangements
R Pagaria
Rendiconti Lincei 30 (2), 317-349, 2019
202019
Two examples of toric arrangements
R Pagaria
Journal of Combinatorial Theory, Series A 167, 389-402, 2019
182019
Orientable arithmetic matroids
R Pagaria
Discrete Mathematics 343 (6), 111872, 2020
142020
Representations of torsion-free arithmetic matroids
R Pagaria, G Paolini
European Journal of Combinatorics 93, 103272, 2021
82021
The connection between combinatorics and cohomology of elliptic arrangements
R Pagaria
arXiv preprint arXiv:1805.04906, 2018
62018
On the cohomology of arrangements of subtori
L Moci, R Pagaria
Journal of the London Mathematical Society, 2022
42022
Asymptotic growth of Betti numbers of ordered configuration spaces of an elliptic curve
R Pagaria
European Journal of Mathematics 8 (2), 427-445, 2022
32022
The cohomology rings of the unordered configuration spaces of elliptic curves
R Pagaria
Algebraic & Geometric Topology 20 (6), 2995-3012, 2020
32020
Poincaré polynomial of elliptic arrangements is not determined by the Tutte polynomial
R Pagaria
Discrete Mathematics 343 (6), 111710, 2020
32020
The homotopy type of elliptic arrangements
E Delucchi, R Pagaria
Algebraic & Geometric Topology 21 (4), 2037-2063, 2021
22021
Cohomology of configuration spaces of surfaces
R Pagaria
arXiv preprint arXiv:1905.04724, 2019
22019
The Frobenius Characteristic of the Orlik–Terao Algebra of Type A
R Pagaria
International Mathematics Research Notices, 2022
12022
Hodge Theory for Polymatroids
R Pagaria, GM Pezzoli
arXiv preprint arXiv:2105.04214, 2021
12021
Configuration spaces of points in an elliptic curve
R Pagaria
arXiv preprint arXiv:1805.04906, 2018
12018
Combinatorial decomposition theorem for Hitchin systems via zonotopes
M Mauri, L Migliorini, R Pagaria
arXiv preprint arXiv:2209.00621, 2022
2022
Rectangular analogues of the square paths conjecture and the univariate Delta conjecture
A Iraci, R Pagaria, G Paolini, AV Wyngaerd
arXiv preprint arXiv:2206.00131, 2022
2022
Corrigendum to “Orlik-Solomon-type presentations for the cohomology algebra of toric arrangements”
F Callegaro, M D’Adderio, E Delucchi, L Migliorini, R Pagaria
Transactions of the American Mathematical Society 374 (5), 3779-3781, 2021
2021
Cohomology and Combinatorics of Toric Arrangements
R Pagaria, F Callegaro
2019
pypi package 'arithmat'
R Pagaria, G Paolini
2019
The system can't perform the operation now. Try again later.
Articles 1–20